Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 92, Number 1

All articles in this issue are freely accessible.

A sampling theorem for stationary (wide sense) stochastic processes.
S. P. Lloyd.
Trans. Amer. Math. Soc. 92 (1959), 1-12
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0107301
Implicit alternating direction methods
Garrett Birkhoff and Richard S. Varga.
Trans. Amer. Math. Soc. 92 (1959), 13-24
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0105814
The average first recurrence time
Bernard Friedman and Ivan Niven.
Trans. Amer. Math. Soc. 92 (1959), 25-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0106213
Free lattices with infinite operations
Peter Crawley and Richard A. Dean.
Trans. Amer. Math. Soc. 92 (1959), 35-47
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0108447
On the arithmetic of order types
Anne C. Morel.
Trans. Amer. Math. Soc. 92 (1959), 48-71
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0106193
Model theory for the higher order predicate calculus
Steven Orey.
Trans. Amer. Math. Soc. 92 (1959), 72-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0107600
On a subrecursive hierarchy and primitive recursive degrees
Paul Axt.
Trans. Amer. Math. Soc. 92 (1959), 85-105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0126377
The rate of increase of real continuous solutions of certain algebraic functional equations
K. L. Cooke.
Trans. Amer. Math. Soc. 92 (1959), 106-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0107765
Natural operations on differential forms
Richard S. Palais.
Trans. Amer. Math. Soc. 92 (1959), 125-141
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0116352
A generalization of the Gauss-Bonnet theorem
James Eells.
Trans. Amer. Math. Soc. 92 (1959), 142-153
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0111052
Vanishing algebras
Arthur B. Simon.
Trans. Amer. Math. Soc. 92 (1959), 154-167
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0123919
Conformal connections and conformal transformations
Noboru Tanaka.
Trans. Amer. Math. Soc. 92 (1959), 168-190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0124011